Alert archive / Georgia / Special Weather Statements in 2014
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jun 6, 2014, 3:13 PM EDT for Henry County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 6, 2014, 3:13 PM EDT (19:13 UTC)
- Expired
- Jun 6, 2014, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County Henry County, GA
The radar
The Atlanta radar (KFFC), 22 km from the middle of the area, began a volume at 19:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 634 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 897 m above ground
- 0-6 km bulk shear
- 33 kt
- 0-1 km storm-relative helicity
- 97 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.1
The text
As transmitted, in the capitals the NWS used until 2016.
202
WWUS82 KFFC 061913
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUN 6 2014
GAZ055-057-061945-
313 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN HENRY AND CLAYTON
COUNTIES UNTIL 345 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JW SMITH RESERVOIR...MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HENRY AND
CLAYTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE JW SMITH RESERVOIR...ATLANTA MOTOR SPEEDWAY...
LOVEJOY...HAMPTON...FLIPPEN...BLACKSVILLE AND MCDONOUGH.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8439 3350 8415 3337 8414 3336 8440
3339 8440 3341 8439 3342 8440 3343 8440
TIME...MOT...LOC 1913Z 264DEG 19KT 3341 8435
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jun 6, 2:57 PM EDT, 16 minutes earlier.
Area forecast discussion, Jun 6, 2:57 PM EDT, 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 257 PM EDT FRI JUN 6 2014 .SHORT TERM /TONIGHT THROUGH SATURDAY/... MOIST AND UNSTABLE AIRMASS ASSOCIATED WITH 2 SHORT WAVES ARE THE MAIN CONCERN TONIGHT. MLCAPES RUNNING 1000-2000 EXCEPT SLIGHTLY LESS FOR THE FAR ENE PORTION OF THE STATE. FIRST SHORT WAVE RESPONSIBLE FOR THE ONGOING CONVECTION AND THE SECOND EXPECTED TO ENHANCE SHOWERS AND STORMS OVER MS/AL AND MOVE ACROSS THE AREA VERY LATE THIS AFTERNOON AND THIS EVENING...TENDING TO FAVOR CENTRAL GA MORE SO. THE 4KM WRF REFLECTIVITY IS QUITE FAST WITH THIS SECOND ROUND/AREA OF CONVECTION WHILE THE HRRR HAS BEEN QUITE INCONSISTENT AND SLOWER. MODELS SEEM TO INDICATE LESS HELP FROM SHORT ENERGY ALOFT FOR SATURDAY AND THINKING IS CONVECTION WILL BE HIGHLY TIED TO THE INSTABILITY AND DURING THE AFTERNOON. FORECAST LOW TEMPERATURES RUNNING 2-4 DEGREES ABOVE NORMAL TONIGHT AND FORECAST HIGH TEMPERATURES RUNNING NEAR TO 3 DEGREES ABOVE NORMAL FOR SATURDAY. BDL .LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/... EXPECT A CONTINUATION OF SHORT WAVES MOVING THROUGH THE OH/TN VALLEYS INTO THE FIRST OF THE WEEK. WITH SO MANY OUTFLOW BOUNDARIES AROUND IT WILL BE HARD TO PREDICT WHICH AREA OF THE CWA TO FAVOR WITH HIGHER POPS. HOWEVER WITH THE REMNANTS OF A FRONTAL BOUNDARY ACROSS THE NORTH...HAVE RAISED POPS INTO THE LIKELY CATEGORY IN THAT AREA FOR SUNDAY. OTHERWISE THERE SHOULD BE AT LEAST A CHANCE OF CONVECTION EACH DAY THROUGH THE PERIOD. HAVE MADE NO CHANGES TO THE FORECAST. THE PREVIOUS DISCUSSION IS INCLUDED BELOW. 41 && .PREVIOUS LONG TERM... LONG RANGE MODELS CONTINUE TO SHOW AN ACTIVE WEATHER PATTERN THROUGH THE EXTENDED PERIODS. ON SUNDAY... MODELS AGREE ON A SURFACE LOW PRESSURE SYSTEM PUSHING INTO THE OHIO VALLEY. THIS DRAGS A WEAK FRONTAL BOUNDARY SOUTHWARD TO AROUND NORTH GA BY SUNDAY NIGHT INTO MONDAY. THIS FRONT QUICKLY RETREATS NORTHWARD MONDAY NIGHT IN RESPONSE TO A STRONGER LOW PRESSURE SYSTEM DEEPENING OVER THE PLAINS WHERE IT CUTS OFF BY TUESDAY... AND SLOWLY DRIFTS EASTWARD THROUGH FRIDAY. AS A RESULT... EXPECT A DEEP SOUTHERLY FLOW TO PROVIDE AMPLE MOISTURE AND INSTABILITY TO PRODUCE AT LEAST SCATTERED DIURNALLY DRIVEN AFTERNOON AND EVENING STORMS EACH DAY. ALTHOUGH A FRONT MAY PROVIDE A BETTER FOCUS FOR STORMS MONDAY AFTERNOON ACROSS NORTH GA... THE LACK OF A FRONTAL FOCUS AND NOTED WEAK SHEAR VALUES FOR TUESDAY AND WEDNESDAY SUGGEST STORMS THEN SHOULD BE MORE OF THE TYPICAL GARDEN VARIETY AFTERNOON/EVENING PULSE STORMS... AND THEREFORE... FOR THE MOST PART... REMAIN BELOW SEVERE LIMITS. HOWEVER... AS THE UPPER LOW KICKS EASTWARD AND APPROACHES THE AREA WEDNESDAY NIGHT AND THURSDAY... THE ADDED UPPER SUPPORT COULD ENHANCE STORM DEVELOPMENT FOR THURSDAY AND FRIDAY. THE PATTERN WARRANTS SHOWING A CONTINUED CHANCE FOR AT LEAST AFTERNOON AND EVENING STORMS THROUGH THE EXTENDED... WITH POSSIBLY THE GREATER CHANCES AND COVERAGE OCCURRING LATER IN THE PERIOD. OTHERWISE... A MOS BLEND OF TEMPS CONTINUE TO SHOW DAYTIME HIGHS MOSTLY IN THE MID-UPPER 80S TO LOWER 90S... WHILE LOWS HOLD STEADY IN THE 60S AND 70S THROUGH THE LONG TERM. 39 AVIATION... 18Z UPDATE... MAINLY VFR CEILINGS AND CONDITIONS EXPECTED INTO THE OVERNIGHT EXCEPT FOR LOWER CONDITIONS IN THUNDERSTORMS. SURFACE WINDS MOSTLY WNW 7-12 KTS WITH SOME GUSTS EXCEPT FOR VARIABLE AND STRONGER WINDS AROUND STORMS. //ATL CONFIDENCE... 18Z UPDATE... LOW CONFIDENCE FOR IMPACTS OF THUNDERSTORMS TO ATL. MEDIUM CONFIDENCE ALL OTHER ELEMENTS. BDL && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 89 69 87 / 30 40 30 50 ATLANTA 70 88 72 86 / 40 40 30 40 BLAIRSVILLE 59 84 64 80 / 30 40 30 60 CARTERSVILLE 66 88 69 87 / 40 40 30 50 COLUMBUS 72 90 73 90 / 60 40 20 40 GAINESVILLE 68 87 70 84 / 30 40 30 60 MACON 68 90 71 88 / 50 50 30 40 ROME 67 87 70 86 / 40 40 30 60 PEACHTREE CITY 67 89 69 87 / 50 40 30 40 VIDALIA 72 92 72 90 / 60 50 40 40 && .FFC WATCHES/WARNINGS/ADVISORIES... SEVERE THUNDERSTORM WATCH UNTIL 8 PM EDT THIS EVENING FOR THE FOLLOWING ZONES: BARTOW...CARROLL...CATOOSA...CHATTOOGA... CHEROKEE...CLAYTON...COBB...COWETA...DADE...DOUGLAS...FAYETTE... FLOYD...GORDON...HARALSON...HARRIS...HEARD...MERIWETHER... MURRAY...MUSCOGEE...NORTH FULTON...PAULDING...PIKE...POLK... SOUTH FULTON...SPALDING...TALBOT...TROUP...WALKER...WHITFIELD. && SHORT TERM...BDL LONG TERM....41 AVIATION...BDL
Hazardous weather outlook, Jun 6, 3:09 PM EDT, 4 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 309 PM EDT FRI JUN 6 2014 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-071915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 309 PM EDT FRI JUN 6 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...SCATTERED STRONG TO POTENTIALLY SEVERE STORMS EXPECTED THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING STRAIGHT-LINE WINDS AND FREQUENT LIGHTNING WILL BE THE MAIN THREATS. HOWEVER...LARGE HAIL IS NOT OUT OF THE QUESTION. DISCUSSION... AN UPPER DISTURBANCE WILL DRIVE ANOTHER THUNDERSTORM COMPLEX TOWARD THE STATE THIS AFTERNOON. THESE STORMS WILL PUSH INTO A MOIST AND UNSTABLE AIR MASS AND BRING A THREAT OF STRONG TO POTENTIALLY SEVERE STORMS TO THE AREA DURING THE LATE AFTERNOON AND EVENING HOURS. THE WESTERN PARTS OF THE STATE WILL BE THE MOST VULNERABLE FOR STRONG TO SEVERE STORMS... HOWEVER... ISOLATED STRONG TO SEVERE STORMS ARE STILL POSSIBLE FURTHER EAST. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A SERIES OF UPPER DISTURBANCES WILL INTERACT WITH A WEAK FRONTAL BOUNDARY ACROSS THE AREA TO PRODUCE SCATTERED THUNDERSTORMS ON SATURDAY. A FEW OF THESE STORMS COULD BE STRONG IN THE AFTERNOON AND EVENING. A MOIST AND UNSTABLE AIR MASS WILL SUPPORT ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS ON SUNDAY AND MONDAY. AN APPROACHING LOW PRESSURE SYSTEM WILL HELP ENHANCE STORM DEVELOPMENT ACROSS THE AREA TUESDAY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jun 6, 12:55 PM EDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1255 PM EDT FRI JUN 6 2014
GAZ001-002-011-061745-
1255 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN WALKER...
CHATTOOGA AND DADE COUNTIES UNTIL 145 PM EDT...
AT 1253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHWEST OF RISING FAWN...MOVING
SOUTHEAST AT 35 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALKER...
CHATTOOGA AND DADE COUNTIES THROUGH 145 PM EDT. SOME LOCATIONS IN THE
PATH OF THE STORM INCLUDE RISING FAWN...CLOUDLAND...MENLO...TRION...
JAMES H. FLOYD STATE PARK...LYERLY...SUMMERVILLE...BERRYTON...
CHATTOOGAVILLE...HOLLAND AND TIDINGS.
&&
LAT...LON 3480 8555 3468 8542 3443 8520 3440 8525
3438 8533 3428 8539 3428 8544 3430 8548
3475 8557 3478 8557
TIME...MOT...LOC 1655Z 320DEG 28KT 3464 8560Local storm report, Jun 6, 1:01 PM EDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM TSTM WND DMG DUBLIN 32.54N 82.90W
06/06/2014 LAURENS GA 911 CALL CENTER
MULTIPLE TREES AND POWERLINES WERE BLOWN DOWN ACROSS
THE COUNTY.
&&
EVENT NUMBER FFC1400663
RWILLISLocal storm report, Jun 6, 1:04 PM EDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
104 PM EDT FRI JUN 06 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG SMITHSONIA 32.81N 83.57W
06/06/2014 BIBB GA 911 CALL CENTER
SEVERAL TREES AND POWERLINES WERE BLOWN DOWN.
&&
EVENT NUMBER FFC1400664
RWILLISSpecial weather statement, Jun 6, 2:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 244 PM EDT FRI JUN 6 2014 GAZ045>049-055-057>059-061915- 244 PM EDT FRI JUN 6 2014 ...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN ROCKDALE... NEWTON...MORGAN...BUTTS...DEKALB...HENRY...CLAYTON...WALTON AND JASPER COUNTIES UNTIL 315 PM EDT... AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS STRETCHING FROM HIDDEN VALLEY PARK TO MANSFIELD. THIS LINE IS MOVING SOUTHEAST AT 40 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS ROCKDALE...NEWTON...MORGAN...BUTTS...DEKALB...HENRY...CLAYTON...WALTO N AND JASPER COUNTIES THROUGH 315 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE KLONDIKE...PANOLA MOUNTAIN STATE PARK...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...LITHONIA...HIDDEN VALLEY PARK...EAGLES LANDING...STOCKBRIDGE...REX...RICHARDSON PARK... MILSTEAD...CONYERS...KELLEYTOWN AND OAK HILL. && LAT...LON 3359 8359 3326 8383 3355 8431 3373 8417 TIME...MOT...LOC 1843Z 303DEG 35KT 3358 8415
Special weather statement, Jun 6, 3:03 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
303 PM EDT FRI JUN 6 2014
GAZ024-061930-
303 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN BANKS COUNTY UNTIL 330 PM EDT...
AT 300 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER HOMER...MOVING SOUTHEAST AT 10 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS BANKS
COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE PINEFIELD CROSSROADS...HOLLINGSWORTH...HOMER...FIVE POINTS
AND BANKS CROSSING.
&&
LAT...LON 3449 8354 3444 8338 3439 8337 3433 8339
3426 8333 3425 8333 3422 8336 3432 8362
TIME...MOT...LOC 1904Z 302DEG 9KT 3437 8349Special weather statement, Jun 6, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
313 PM EDT FRI JUN 6 2014
GAZ055-057-061945-
313 PM EDT FRI JUN 6 2014
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN HENRY AND CLAYTON
COUNTIES UNTIL 345 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER JW SMITH RESERVOIR...MOVING EAST AT 20 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THIS STORM MOVES ACROSS HENRY AND
CLAYTON COUNTIES THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF
THE STORM INCLUDE JW SMITH RESERVOIR...ATLANTA MOTOR SPEEDWAY...
LOVEJOY...HAMPTON...FLIPPEN...BLACKSVILLE AND MCDONOUGH.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
&&
LAT...LON 3344 8439 3350 8415 3337 8414 3336 8440
3339 8440 3341 8439 3342 8440 3343 8440
TIME...MOT...LOC 1913Z 264DEG 19KT 3341 8435The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:14 PM EDT | Special Weather Statement | FFC | Banks, Barrow, DeKalb, Gwinnett, Hall, Jackson and 2 more | 31 min |
| Jun 5, 8:18 PM EDT | Special Weather Statement | FFC | Clayton, Coweta, Fayette, Heard | 27 min |
| Jun 5, 8:35 PM EDT | Special Weather Statement | FFC | Laurens, Montgomery, Treutlen | 25 min |
| Jun 5, 8:46 PM EDT | Special Weather Statement | FFC | Clarke, Jackson, Madison, Morgan, Newton, Oconee and 3 more | 29 min |
| Jun 5, 8:48 PM EDT | Special Weather Statement | FFC | Butts, Coweta, Heard, Henry, Lamar, Pike and 1 more | 27 min |
| Jun 5, 9:17 PM EDT | Special Weather Statement | FFC | Butts, Greene, Jasper, Jones, Madison, Monroe and 3 more | 28 min |
| Jun 5, 9:42 PM EDT | Special Weather Statement | FFC | Greene, Hancock, Taliaferro, Wilkes | 33 min |
| Jun 5, 10:05 PM EDT | Special Weather Statement | FFC | Coweta, Fayette | 25 min |
| Jun 5, 10:08 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Coweta, Fayette | 36 min |
| Jun 5, 10:32 PM EDT | Special Weather Statement | FFC | Fayette, Henry, Pike, Spalding, Upson | 28 min |
| Jun 5, 10:34 PM EDT | Special Weather Statement | FFC | Henry, Spalding | 26 min |
| Jun 5, 10:58 PM EDT | Special Weather Statement | FFC | Bibb, Crawford, Jones, Lamar, Monroe | 62 min |
| Jun 5, 11:45 PM EDT | Special Weather Statement | FFC | Bibb, Bleckley, Houston, Pulaski, Twiggs | 60 min |
| Jun 5, 11:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Bleckley, Dodge, Houston, Laurens, Peach and 2 more | 48 min |
| Jun 6, 12:36 AM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Montgomery, Treutlen | 39 min |
| Jun 6, 12:45 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs, Wilkinson | 45 min |
| Jun 6, 12:46 AM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 44 min |
| Jun 6, 1:11 AM EDT | Special Weather Statement | FFC | Emanuel, Johnson | 49 min |
| Jun 6, 1:32 AM EDT | Special Weather Statement | FFC | Jefferson | 43 min |
| Jun 6, 1:47 AM EDT | Special Weather Statement | FFC | Washington, Wilkinson | 43 min |
| Jun 6, 2:25 AM EDT | Special Weather Statement | FFC | Laurens | 35 min |
| Jun 6, 2:49 AM EDT | Special Weather Statement | FFC | Montgomery, Treutlen, Wheeler | 26 min |
| Jun 6, 2:54 AM EDT | Special Weather Statement | FFC | Laurens | 51 min |
| Jun 6, 3:25 AM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| Jun 6, 3:40 AM EDT | Special Weather Statement | FFC | Laurens | 50 min |
| Jun 6, 3:53 AM EDT | Special Weather Statement | FFC | Dodge | 37 min |
| Jun 6, 4:14 AM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 46 min |
| Jun 6, 4:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
| Jun 6, 12:55 PM EDT | Special Weather Statement | FFC | Chattooga | 50 min |
| Jun 6, 2:44 PM EDT | Special Weather Statement | FFC | Newton, Rockdale | 31 min |
| Jun 6, 3:03 PM EDT | Special Weather Statement | FFC | Banks | 27 min |
| Jun 6, 3:26 PM EDT | Special Weather Statement | FFC | Walton | 34 min |
| Jun 6, 3:27 PM EDT | Special Weather Statement | FFC | Butts | 33 min |
| Jun 6, 3:30 PM EDT | Severe Thunderstorm Warning | FFC | Barrow, Walton | 30 min |
| Jun 6, 3:53 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Jasper, Monroe | 52 min |
| Jun 6, 3:56 PM EDT | Special Weather Statement | FFC | Meriwether, Pike | 34 min |
| Jun 6, 4:02 PM EDT | Special Weather Statement | FFC | Fayette | 28 min |
| Jun 6, 4:16 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Hancock, Jones, Putnam, Wilkinson | 44 min |
| Jun 6, 4:20 PM EDT | Special Weather Statement | FFC | Troup | 25 min |
| Jun 6, 4:29 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones, Twiggs, Wilkinson | 46 min |
| Jun 6, 4:35 PM EDT | Severe Thunderstorm Warning | FFC | Troup | 25 min |
| Jun 6, 4:43 PM EDT | Special Weather Statement | FFC | Laurens | 32 min |
| Jun 6, 4:53 PM EDT | Special Weather Statement | FFC | Upson | 37 min |
| Jun 6, 4:54 PM EDT | Special Weather Statement | FFC | Coweta | 51 min |
| Jun 6, 4:56 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Troup | 49 min |
| Jun 6, 5:07 PM EDT | Severe Thunderstorm Warning | FFC | Dodge, Laurens | 28 min |
| Jun 6, 5:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 26 min |
| Jun 6, 5:33 PM EDT | Special Weather Statement | FFC | Coweta | 27 min |
| Jun 6, 5:44 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Toombs, Treutlen | 46 min |
| Jun 6, 5:46 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens | 44 min |
| Jun 6, 5:59 PM EDT | Special Weather Statement | FFC | Taylor | 31 min |
| Jun 6, 6:02 PM EDT | Special Weather Statement | FFC | Lamar, Pike | 28 min |
| Jun 6, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Macon, Taylor | 51 min |
| Jun 6, 6:19 PM EDT | Special Weather Statement | FFC | Monroe | 26 min |
| Jun 6, 6:24 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Toombs, Treutlen | 40 min |
| Jun 6, 6:35 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jun 6, 6:38 PM EDT | Special Weather Statement | FFC | Telfair, Wheeler | 67 min |
| Jun 6, 6:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly | 49 min |
| Jun 6, 6:58 PM EDT | Special Weather Statement | FFC | Jones, Monroe | 32 min |
| Jun 6, 7:01 PM EDT | Severe Thunderstorm Warning | FFC | Telfair | 44 min |
| Jun 6, 7:12 PM EDT | Special Weather Statement | FFC | Wilcox | 48 min |
| Jun 6, 7:13 PM EDT | Special Weather Statement | FFC | Wilcox | 47 min |
| Jun 6, 7:29 PM EDT | Special Weather Statement | FFC | Muscogee | 31 min |
| Jun 6, 7:33 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Wilcox | 42 min |
| Jun 6, 7:55 PM EDT | Special Weather Statement | FFC | Crisp, Telfair, Wilcox | 35 min |
Nearby
Special Weather Statements in Georgia, 2014Every special weather statement in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.